Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Getting irritation after using zaha ointment. What to do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
yestarday i went vqasan eye care hospital after 2 month of lasik surgery if i wash my eye is getting red colour but doctor tod me to use zaha ointment am using while using eye getting irritaion why this is bad medicine or good
Posted Sun, 3 Nov 2013 in Vision and Eye Disorders
Answered by Dr. Shanthi.E 37 minutes later
Brief Answer:
the medicine is good

Detailed Answer:

As discussed over chat, please use the Zaha ointment as advised by your doctor. Mild irritation would persist initially. It would gradually subside.

Hence, I suggest you to continue to use the drug.

Good day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor